# SDR 2001UALA02240

- Difficulty date: November 8, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 37,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL  AT STATION 1666 TO 1681.8 RBL 57 TO RBL 54  CORRODED ON UPPER SURFACE  BELOW GUTTER IN DOORWAY 4R. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REMOVED AND INSTALLED NEW PART (J-ANGLE) INTERCOSTAL..
